MAUDE Adverse Event Report: MICROTEK MEDICAL LLC MEDLINE-MICROTEK; WARMER DRAPE, FOR USE WITH ORS-2000 SERIES FLUID WARMING SYSTEM, 112 CM X 112 CM

MICROTEK MEDICAL LLC MEDLINE-MICROTEK; WARMER DRAPE, FOR USE WITH ORS-2000 SERIES FLUID WARMING SYSTEM, 112 CM X 112 CM
Model Number ORS-100
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer received a complaint indicating that a sterile warming drape (ors-100) exhibited tiny pin-size holes during use.One unit was affected; however, the lot number could not be confirmed.No physical sample was returned for evaluation; therefore, the investigation was based on an image provided by the customer.The reported defect was confirmed based on the available evidence, but the condition could not be replicated.A review of manufacturing, material, process, equipment, environmental, and personnel factors did not identify any contributing cause.Device traceability could not be established due to the absence of a valid lot number.Based on the available information, the investigation was determined to be inconclusive.The complaint will continue to be monitored for potential trend.
 
Event or Problem Description
It was reported that the customer observed tiny pin-size holes in a sterile warming drape (ors-100) during use.One unit was affected.The lot number could not be confirmed.No patient injuries, infections, or complications were reported.

Brand Name
MEDLINE-MICROTEK
Common Device Name
WARMER DRAPE, FOR USE WITH ORS-2000 SERIES FLUID WARMING SYSTEM, 112 CM X 112 CM
Manufacturer (Section D)
MICROTEK MEDICAL LLC
three lakes drive
northfield IL
Manufacturer (Section G)
MICROTEK DOMINICANA SAS
las americas free zone park
km 22, autopista las americas
santo domingo, santo domingo 11606
DR   11606
Manufacturer Contact
yarina montas
three lakes drive
northfield, IL 
MDR Report Key25602397
Report Number3012811961-2026-00012
Device Sequence Number21310964
Product Code PUI
UDI-Device Identifier00748426143603
UDI-Public00748426143603
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberORS-100
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown